# SDR DALA2018101806158

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 51,837 hours, 6,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, MID CABIN SEAT TRACK FR 53.1-53.2, -Y450 FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-42-11-001 DRAWING F53325686, F53325687, AND F53311302.
